# SDR SIMA20180110002

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 33,470 hours, 29,073 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE,  RECEIVED NUMEROUS MESSAGES ON THE CAPTAIN`S FMS. IC600-L, RW FAIL, ADC INPUT INVALID, FAIL, TAS INVALID, IC-600-R BUSS FAIL, , NO HEADING IC600 L HEADING FAIL, IC 600R HEADING FAIL, GPS 2 FAILED.  FOUND A TRANSITORY CONDITION ON MC NR 1. FMC NR 1,  OPS CHECKED GOOD IAW AMM 34-62-00
